hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.50.2.07

ON CERTAIN IDENTITY RELATED TO JORDAN *-DERIVATIONS

Irena Kosi-Ulbl   ORCID icon orcid.org/0000-0002-9908-0877 ; Faculty of Mechanical Engineering, University of Maribor, Smetanova 17, 2000 Maribor, Slovenia
Joso Vukman ; Koroška cesta 57, 2000 Maribor, Slovenia

Puni tekst: engleski, pdf (103 KB) str. 363-371 preuzimanja: 289* citiraj
APA 6th Edition
Kosi-Ulbl, I. i Vukman, J. (2015). ON CERTAIN IDENTITY RELATED TO JORDAN *-DERIVATIONS. Glasnik matematički, 50 (2), 363-371. https://doi.org/10.3336/gm.50.2.07
MLA 8th Edition
Kosi-Ulbl, Irena i Joso Vukman. "ON CERTAIN IDENTITY RELATED TO JORDAN *-DERIVATIONS." Glasnik matematički, vol. 50, br. 2, 2015, str. 363-371. https://doi.org/10.3336/gm.50.2.07. Citirano 20.10.2021.
Chicago 17th Edition
Kosi-Ulbl, Irena i Joso Vukman. "ON CERTAIN IDENTITY RELATED TO JORDAN *-DERIVATIONS." Glasnik matematički 50, br. 2 (2015): 363-371. https://doi.org/10.3336/gm.50.2.07
Harvard
Kosi-Ulbl, I., i Vukman, J. (2015). 'ON CERTAIN IDENTITY RELATED TO JORDAN *-DERIVATIONS', Glasnik matematički, 50(2), str. 363-371. https://doi.org/10.3336/gm.50.2.07
Vancouver
Kosi-Ulbl I, Vukman J. ON CERTAIN IDENTITY RELATED TO JORDAN *-DERIVATIONS. Glasnik matematički [Internet]. 2015 [pristupljeno 20.10.2021.];50(2):363-371. https://doi.org/10.3336/gm.50.2.07
IEEE
I. Kosi-Ulbl i J. Vukman, "ON CERTAIN IDENTITY RELATED TO JORDAN *-DERIVATIONS", Glasnik matematički, vol.50, br. 2, str. 363-371, 2015. [Online]. https://doi.org/10.3336/gm.50.2.07

Sažetak
In this paper we prove the following result. Let H be a real or complex Hilbert space, let L(H) be the algebra of all bounded linear operators on H and let A(H) ⊆ L(H) be a standard operator algebra. Suppose we have an additive mapping D:A(H) → L(H) satisfying the relation D(An)=D(A)A* n-1+AD(An-2)A* +An-1D(A) for all A A(H) and some fixed integer n>1. In this case there exists a unique B L(H) such that D(A)=BA*-AB holds for all A A(H).

Ključne riječi
Ring; ring with involution; prime ring; semiprime ring; Hilbert space; standard operator algebra; *-derivation; Jordan *-derivation

Hrčak ID: 150137

URI
https://hrcak.srce.hr/150137

Posjeta: 470 *